×

Found 8 Documents (Results 1–8)

100
MathJax

Absolute continuity of the “even” periodic Schrödinger operator with nonsmooth coefficients. (English. Russian original) Zbl 1128.35035

St. Petersbg. Math. J. 16, No. 3, 583-589 (2005); translation from Algebra Anal. 16, No. 3, 201-210 (2004).
MSC:  35J10 35B10 35P05
PDF BibTeX XML Cite
Full Text: DOI

Bernstein-type inequalities for the derivatives of rational functions in \(L_{p}\)-spaces, \(0<p<1\), on Lavrent’ev curves. (English. Russian original) Zbl 1072.30028

St. Petersbg. Math. J. 16, No. 3, 541-560 (2005); translation from Algebra Anal. 16, No. 3, 143-170 (2004).
MSC:  30E10 41A17
PDF BibTeX XML Cite
Full Text: DOI

On the asymptotics of solutions to the Neumann problem for hyperbolic systems in domains with conical points. (English. Russian original) Zbl 1073.35153

St. Petersbg. Math. J. 16, No. 3, 477-506 (2005); translation from Algebra Anal. 16, No. 3, 56-98 (2004).
MSC:  35L55 35L20 35B40
PDF BibTeX XML Cite
Full Text: DOI

Adiabatic asymptotics of the reflection coefficient. (English. Russian original) Zbl 1084.34026

St. Petersbg. Math. J. 16, No. 3, 437-452 (2005); translation from Algebra Anal. 16, No. 3, 1-23 (2004).
MSC:  34B24 34E05 34E20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification

Software